# SDR 2024FA0000219

- Difficulty date: March 10, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Filed by: SIA Engineering Company Limited, repair station SBOY989H
- Aircraft: N9VOFI
- Make and model: Boeing 787-8
- Aircraft serial: 37125
- Engine: Rroyce TRENT1000G2
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Part number: 515Z20033
- Condition: Cracked
- Location: Zone 700
- Part time: 23,325 hours, 3,835 cycles
- Component: Landing Gear, Boeing
- Component part number: 510Z121042
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG PIVOT PIN FOUND CRACK
